Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Algebraic and etale $ K$-theory


Authors: William G. Dwyer and Eric M. Friedlander
Journal: Trans. Amer. Math. Soc. 292 (1985), 247-280
MSC: Primary 18F25; Secondary 11R70, 19F27, 55N15
DOI: https://doi.org/10.1090/S0002-9947-1985-0805962-2
MathSciNet review: 805962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define etale $ K$-theory, interpret various conjectures of Quillen and Lichtenbaum in terms of a map from algebraic $ K$-theory to etale $ K$-theory, and then prove that this map is surjective in many cases of interest.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18F25, 11R70, 19F27, 55N15

Retrieve articles in all journals with MSC: 18F25, 11R70, 19F27, 55N15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0805962-2
Article copyright: © Copyright 1985 American Mathematical Society